Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Have a gridiness, joint pain. Any cure? - Online Doctor Chats

Date : 14-Mar-2013
User rating for this question
Very Good Posted in: Bones, Muscles and Joints
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User:hi doctor i have a gridiness and joint pain for the past 3 yrs
User:i also check bp
User:it's little bit high
User:so i take the medicine, it's come to the normal
Doctor:May i know your age ?
User:but now a days gridiness and join pain is increasing two much
User:and another thing
User:i had a blood test
User:they aso tite is negative and 200 uml level
User:* aso titre
Doctor:may i know what medicine are u on for BP ?
User:sorry doctor i forgot the medicine name
User:shall u pls advice me
User:u r in line
Doctor:first and foremost just a ASO titre , means streptococcal infection
User:it is the rootcause for all these things
Doctor:but , your issues, are joint pain, which can be due to a lot of things, including normal wear and tear, or not being conditioned due to obesity etc
User:one second sir
Doctor:can u tell me your weight and height ?
User:height 6 inches
Doctor:can u repeat the height ?
User:height 6 inches -- weight 98 kg
Doctor:you mean ht as 6 feet ????
User:yes 6 feet
Doctor:based on your ht and wt, you seem to have a body mass index of 29.3
Doctor:which is indicator of overweight
Doctor:the ideal weight in your case, would be 75 kilos
User:ok doctor
User:then why i having a joing point and gridiness all the time..
Doctor:so, the probability of your joint pains can be due to your weight issue
User:for aso titre
User:i want to consult any specialist
Doctor:high blood pressure is also caused by being overweight
Doctor:and medications for BP , can cause giddiness, as they lower the BP
User:ok doctor
User:so what is the correct medicine for taking bp
Doctor:there are a lot of medications for BP, but, it depends on what your clinical status is
Doctor:if you have side effects with one medication, it can be changed
Doctor:to somehting better
User:so pls advice what to do for bp medicine and aso titre?
Doctor:hence , you should work with your doctor for a few weeks, so that the best medication for u can be determined
Doctor:for your information, the normal ASO titre in adults is 200 UNITS AND LESS
User:for aso titre what specialist i want to check
Doctor:hence it is normal in your case
User:oh ok
Doctor:there is no need to consult any doctor for that
User:k sir
User:but i have a over gridiness, full of tired, not interested in work
Doctor:do not change doctors, again and again
Doctor:your symptoms can be due to medications like hydrocholothiazide, which are used in BP medications
Doctor:so, consult your treating doctor, and tell him, about your symptoms
Doctor:and he will check your medications and change it to something better
Doctor:and with less side effects
Doctor:in addition, try to work out and lose weight
Doctor:this will help you get rid of BP, over the long term
User:thk u doctor
Doctor:I hope u have understood my suggestions so far
User:yes sir
Question is related to
Diseases and Conditions
Lab Tests
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor